# SDR CALA2015021200094

- Difficulty date: February 8, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N30401
- Make and model: Boeing 737924
- Aircraft serial: 30118
- Aircraft time: 42,193 hours, 17,126 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER SKIN HAS CRACKED INDICATION AT STAB STATION 120.30.  INSTALLED REPAIR DOUBLER AT STAB STATION 120.30 IAW SRM 55-10-01 REPAIR 11.  INSPECTION THRESHOLD OF 56000 FLIGHT CYCLES AFTER REPAIR INSTALLATION & INTERVAL 9000 FLIGHT CYCLES THEREAFTER.
